# SDR SWAA2019022029866

- Difficulty date: February 8, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 59,081 hours, 25,956 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146A1280
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CABIN INBOARD RAIL ATTACH FASTENER CRACKED AT BS 827, STR 8L.  REPAIRED FRAME IAW EA.
